# SDR SWAA2020022654664

- Difficulty date: February 11, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 48,286 hours, 28,888 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 141A5213
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR CORRODED AT BS. 270, BETWEEN LBL 5 TO RBL 5.  / REPAIRED FLOOR IAW EA.
